# SDR MASA200602533

- Difficulty date: November 5, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 29,307 hours, 25,506 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7410 AVP.  SPOILER/ OUTBOARD GND SPOILER FAULT.  MX CONTROL RESET THE SECU UNITS WITH THE CREW.  ALL FAULTS CLEARED AND OP CHECKS WERE GOOD.
